# SDR AALA202203155395

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N429AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10403
- Aircraft time: 3,834 hours, 959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER / CREW DOOR 842, DOOR DAMPER PRESSURE LOW. SERVICED PER AMM 52-10-00, NO LEAKS NOTED.
